References of "Reports on Mathematical Physics"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailDouble-Graded Quantum Superplane
Bruce, Andrew UL; Duplij, Steven

in Reports on Mathematical Physics (2020), 86(3), 383-400

A ℤ2 × ℤ2-graded generalisation of the quantum superplane is proposed and studied. We construct a bicovariant calculus on what we shall refer to as the double-graded quantum superplane. The ommutation ... [more ▼]

A ℤ2 × ℤ2-graded generalisation of the quantum superplane is proposed and studied. We construct a bicovariant calculus on what we shall refer to as the double-graded quantum superplane. The ommutation rules between the coordinates, their differentials and partial derivatives are explicitly given. Furthermore, we show that an extended version of the double-graded quantum superplane admits a natural Hopf -algebra structure. [less ▲]

Detailed reference viewed: 22 (1 UL)
Peer Reviewed
See detailSugawara operators for higher genus Riemann surfaces
Schlichenmaier, Martin UL

in Reports on Mathematical Physics (1999), 43

Detailed reference viewed: 49 (2 UL)